U.S. doctors online nowAsk doctors free
South Africa
A 23-year-old female asked:

Started new pill middle month (not first day of menstraution). now i keep getting my period mid-cycle and not on inactive tablets.causes? correctable?

2 doctor answers3 doctors weighed in
Dr. Brad Douglas
Obstetrics and Gynecology 25 years experience
See below: You might need to change your pill or use another type of birth control.
Dr. Hilla Sadri
Gynecology 53 years experience
Need to restart .: It is best to stop the present pack of pills. You will bleed again. Wait till the following sunday and restart a brand new box of pills. Make sure you use additional contraception till the new box is completed.If continue to have irregular bleeding may need to adjust the dosage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.